# SDR ASOA2016030314619

- Difficulty date: March 3, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE HAS CORROSION.  REMOVED PAX DOOR SILL MID CAP ANGEL IAW SRM 51-41-00-001-001-A01.  LOCATED, DRILLED AND INSTALLED NEW MID CAP ANGLE IAW SRM 51-42-06-001-001 A01.  REMOVED PAX DOOR SILL LOWER ANGLE IAW 51-42-06-001-001 A01.  LOCATED AND DRILLED NEW LOWER ANGLE IAW SRM 51-42-06-001-001 A01. INSTALLED SOLID RIVETS THROUGH ANGLE AND SILL PLATE IAW SRM 51-42-06-001-001 A01.  INSTALLED NEW LOWER ANGLE IAW SRM 51-42-06-001-001 A01
